RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2018, Volume 18, Number 2, Pages 305–319 (Mi mmj673)  

Invariants of Fano varieties in families

Frank Gounelasa, Ariyan Javanpeykarb

a Humboldt Universität Berlin, Berlin, Germany
b Institut für Mathematik, Johannes Gutenberg-Universität Mainz, Staudingerweg 9, 55099 Mainz, Germany

Abstract: We show that the Picard number is constant in families of Fano varieties (in arbitrary characteristic) and we moreover investigate the constancy of the index.

Key words and phrases: Fano varieties, Picard number, index, crystalline cohomology, rational connectedness.

Full text: http://www.mathjournals.org/.../2018-018-002-004.html
References: PDF file   HTML file

Document Type: Article
MSC: Primary 14J45; Secondary 14K30, 14D23
Language: English

Citation: Frank Gounelas, Ariyan Javanpeykar, “Invariants of Fano varieties in families”, Mosc. Math. J., 18:2 (2018), 305–319

Citation in format AMSBIB
\Bibitem{GouJav18}
\by Frank~Gounelas, Ariyan~Javanpeykar
\paper Invariants of Fano varieties in families
\jour Mosc. Math.~J.
\yr 2018
\vol 18
\issue 2
\pages 305--319
\mathnet{http://mi.mathnet.ru/mmj673}


Linking options:
  • http://mi.mathnet.ru/eng/mmj673
  • http://mi.mathnet.ru/eng/mmj/v18/i2/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:28
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019